# SDR SWIA202055114

- Difficulty date: October 26, 2020
- Submitted: January 8, 2021
- Operation: Air carrier
- Aircraft: N609SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10020
- Aircraft time: 42,111 hours, 31,503 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Chafed
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERNAL SKIN PREVIOUS REPAIR DOUBLER IS CHAFED AND GOUGED, AFT OF FS 981.00, STGR 27, MARKED.  C-CHECK RO 1/5/2021.  REMOVED AND INSTALLED NEW EXTERNAL SKIN REPAIR DOUBLER AFT OF FS 981.00, STGR 27 AND RESTORED FINISH, REF: CRJ700 SRM 51-42-21-001-001-A01, CRJ700 SRM 51-42-06-001-001-A01 AND CRJ700 SRM TR 51-0068 (51-21-16-001-001-A01), REO 670-53-61-352 REV A DATED 02-DEC-2008.  NO LEAKS NOTED.  COMPLIED WITH 51-900-1002-SKY.
